RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 3, Pages 510–522 (Mi izv2309)  

This article is cited in 6 scientific papers (total in 6 papers)

Projective metabelian Lie algebras of finite rank

V. A. Artamonov


Abstract: In this paper we study the connection between free projective metabelian Lie algebras of finite rank and Serre's problem. We prove that projective metabelian Lie algebras of rank two are free.

Full text: PDF file (886 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:3, 504–517

Bibliographic databases:

UDC: 519.4
MSC: 17B25
Received: 14.10.1971

Citation: V. A. Artamonov, “Projective metabelian Lie algebras of finite rank”, Izv. Akad. Nauk SSSR Ser. Mat., 36:3 (1972), 510–522; Math. USSR-Izv., 6:3 (1972), 504–517

Citation in format AMSBIB
\Bibitem{Art72}
\by V.~A.~Artamonov
\paper Projective metabelian Lie algebras of finite rank
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 3
\pages 510--522
\mathnet{http://mi.mathnet.ru/izv2309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301064}
\zmath{https://zbmath.org/?q=an:0263.17006}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 3
\pages 504--517
\crossref{https://doi.org/10.1070/IM1972v006n03ABEH001886}


Linking options:
  • http://mi.mathnet.ru/eng/izv2309
  • http://mi.mathnet.ru/eng/izv/v36/i3/p510

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Artamonov, “Orbits of the group $\mathbf{GL}(r,k[X_1,…,X_n])$”, Math. USSR-Izv., 8:3 (1974), 490–500  mathnet  crossref  mathscinet  zmath
    2. L. N. Vaserstein, A. A. Suslin, “Serre's problem on projective modules over polynomial rings, and algebraic $K$-theory”, Math. USSR-Izv., 10:5 (1976), 937–1001  mathnet  crossref  mathscinet  zmath
    3. V. A. Artamonov, “Proektivnye metabelevy gruppy i algebry Li”, UMN, 32:3(195) (1977), 166–166  mathnet  mathscinet  zmath
    4. V. A. Artamonov, “Projective metabelian groups and Lie algebras”, Math. USSR-Izv., 12:2 (1978), 213–223  mathnet  crossref  mathscinet  zmath
    5. E. Yu. Daniyarova, I. V. Kazatchkov, V. N. Remeslennikov, “Algebraic geometry over free metabelian Lie algebras. I. U-algebras and universal classes”, J. Math. Sci., 135:5 (2006), 3292–3310  mathnet  crossref  mathscinet  zmath
    6. E. Yu. Daniyarova, “Metabelevy $U$-algebry Li”, Sib. elektron. matem. izv., 5 (2008), 355–382  mathnet  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:237
    Full text:80
    References:76
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020